# SDR QMLA2015060815048

- Difficulty date: June 8, 2015
- Submitted: June 16, 2015
- Operation: Air carrier
- Aircraft: N261AM
- Make and model: Urocop EC 135 P2
- Aircraft serial: 0734
- Aircraft time: 2,074 hours, 6,807 cycles
- Engine: Pwa PW206B2
- Engine time: 3,228 hours, 531 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Switch
- Part number: 312097802
- Part serial: NR00645
- Condition: Faulty
- Location: Nr 2 Generator
- Part time: 3,288 hours, 531 cycles
- Stage of operation: AA
- How discovered: O
- Nature of condition: N
- Precautionary procedure: H, A

## Discrepancy

APPROXIMATELY 10 MINUTES INTO FLIGHT ENROUTE, NO PATIENT ON BOARD, THE NR 2 GEN OVHT CAUTION LIGHT ILLUMINATED.  IMMEDIATELY RETURNED TO THERMAL BASE.  EXECUTED EMER CHECKLIST & SHUTDOWN THE NR 2 GEN.  LANDED AT BASE UNEVENTFUL.  AFTER VISUAL INSPECTION OF THE GEN THERE WAS NO EVIDENCE OF ANY DAMAGE.  UPON VISUAL INSPECTION, FOUND DETERIORATED CONNECTOR AT TERMINAL D, REPLACED AS REQUIRED.  SWAPPED NR 1 & NR 2 ENG GEN OVHT SWITCHES FOR TROUBLESHOOTING & PERFORMED MX CHECK FLIGHT.  AT APPROX 40 MINS INTO MX FLIGHT, ENG NR 1 GEN OVHT CAUTION ILLUMINATED & PROPER GENERATOR SHUTDOWN & LOAD SHEDDING PROCEDURES WERE PERFORMED BY PILOT.  NEW GEN SWITCH ORDERED AOG & REPLACED AS REQUIRED.  GND RUN PERFORMED, NO DEFECTS NOTED.
